# SDR RAIA00210286

- Difficulty date: October 17, 2002
- Submitted: October 20, 2002
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 31,501 hours, 31,671 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826892
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5596-STL-LEFT PROP HEAT FAILED. MAINTENANCE REMOVED AND REPLACED #1 PROPELLER BRUSH BLOCK, OPS CK OK.
